# SDR SWAA2016032850295

- Difficulty date: March 23, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,835 hours, 55,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W08600518R
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EXIT LIGHT INOPERATIVE.  CONNECTED WIRE IAW AMM.
